# SDR 2003FA0000700

- Difficulty date: July 11, 2003
- Submitted: July 11, 2003
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft serial: C0196
- Aircraft time: 233 hours
- Engine: Cont IO240B
- Engine time: 233 hours
- Propeller: Snsnch W69EK63
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: DC00015B
- Part serial: 16A860010
- Condition: Cracked
- Location: Engine
- Part time: 233 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK FLANGE CRACKED.
